# SDR GUU2001F00021

- Difficulty date: June 29, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N143GA
- Make and model: Beech 1900C
- Aircraft serial: UC145
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI, LEFT FIRE LIGHT HANDLE ILLUMINATED.  ENGINE WAS SHUT DOWN AND EMERGENCY CHECKLIST ACCOMPLISHED.  CORRECTIVE ACTION:  INSPECTED FORWARD AND AFT FIRE LOOPS.  SECURED FORWARD FIRE LOOP.  PERFORMED ENGINE RUNS.  NO DEFECTS NOTED.  OPERATIONAL CHECK NORMAL.
